MathSciNet Relay Station
MathSciNet bibliographic data
MR958638 (90f:65073) 65H05 (30C15 65E05)
Kim, Myong-Hi On approximate zeros and rootfinding algorithms for a complex polynomial. Math. Comp. 51 (1988), no. 184, 707–719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement